| Model Number |
00898 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
During an aca thrombectomy the physician was using an aristotle 24 guidewire when they noticed the wire unraveled and subsequently removed the wire from the patient.There was no patient injury as result of the malfunction.